MAUDE Adverse Event Report: Nihon Kohden Corporation CNS-2101 Central Monitor; Central Monitoring System

Nihon Kohden Corporation CNS-2101 Central Monitor; Central Monitoring System
Model Number CNS-2101
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) reported that the touch is non-responsive on 2nd monitor of the central nurse's station (cns).He is able to use the mouse on the screen but just not the touch.No patient harm was reported.
 
Additional Manufacturer Narrative
Reported that the touch is non responsive on 2nd monitor of the central nurse's station (cns).He is able to use the mouse on the screen but just not the touch.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
The biomedical engineer (bme) reported that the touch is non responsive on 2nd monitor of the central nurse's station (cns).He is able to use the mouse on the screen but just not the touch.No patient harm was reported.
 
Additional Manufacturer Narrative
Reported that the touch is non responsive on 2nd monitor of the central nurse's station (cns).He is able to use the mouse on the screen but just not the touch.Investigation conclusion: the customer reported that the touch is non-responsive on 2nd monitor of the central nurse's station (cns), and routine troubleshooting did not resolve the issue.An exchange unit was sent to the customer, and the complaint device was returned to nihon kohden for evaluation.The reported issue was replicated, and the cause of the issue was attributed to hardware failure of the touchscreen.The device was not repairable and was designated for scrapping.Additional information: b4 date of this report, g3 date received by manufacturer, g6 type of report.H2 if follow-up, what type? h3 device evaluated by manufacturer , h6 event problem and evaluation codes,.H11 additional manufacturer narrative.

Brand Name
CNS-2101 Central Monitor
Common Device Name
Central Monitoring System
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25523774
Report Number8030229-2026-06680
Device Sequence Number13418716
Product Code MHX
UDI-Device Identifier04931921017159
UDI-Public(01)04931921017159
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K223567
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCNS-2101
Device Catalogue NumberCNS-2101
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown